| Model Number |
9584 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 2.50 x 16mm promus premier drug-eluting stent was advanced for treatment; however, it was noted that the shaft was broken.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was fine.